34269 articles – 26876 Notices  [english version]
.:. Consultation > Par auteur > Athanassoulis .:.
2 documents classés par :

fulltext access Strong phase-space semiclassical asymptotics
Paul T., Athanassoulis A.
SIAM Journal on Mathematical Analysis 43, 5 (2011) 2116-2149 [hal-00496375 - version 1]
fulltext access Coarse-scale representations and smoothed Wigner transforms
Athanassoulis A., Mauser N., Paul T.
Journal de Mathématiques Pures et Appliquées 91, 3 (2009) 296-338 [inria-00320985 - version 1]